MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VALITUDE? X4 CRT-P; Implantable Cardiac Resynchronization Therapy Pacemaker

BOSTON SCIENTIFIC CORPORATION VALITUDE? X4 CRT-P; Implantable Cardiac Resynchronization Therapy Pacemaker
Model Number U128
Medical Device Problem Codes Nonstandard Device (1420); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that upon completion of the product analysis, this device was confirmed to have been operating in safety mode.The device was confirmed to be able to perform a memory dump, and it never triggered the elective replacement indicator.No additional adverse patient effects were reported.This device is no longer in service.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.Analysis of the device confirmed it was operating in safety mode and that critical therapy remained available.Engineers determined that this device was demonstrating behavior consistent with a high battery impedance, which put this device at risk of experiencing transient voltage decreases (and associated resets) during telemetry or other normal, higher-power operations.When battery voltage drops below a minimum threshold, a system reset is performed.If three system resets occur within a 48-hour period, the device is designed to enter safety mode operation to maintain back-up pacing with pre-defined settings.Boston scientific has issued a field safety notice to notify physicians of the potential for accolade family pacemaker and cardiac resynchronization therapy pacemaker (crt-p) devices to exhibit this behavior.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.

Brand Name
VALITUDE? X4 CRT-P
Common Device Name
Implantable Cardiac Resynchronization Therapy Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50899310
Report Number2124215-2026-51233
Device Sequence Number18817967
Product Code NKE
UDI-Device Identifier00802526559402
UDI-Public(01)00802526559402(17)191120
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/20/2019
Device Model NumberU128
Device Catalogue NumberU128
Device Lot Number727120
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/23/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale